Journal of Symbolic Logic

Mad families, splitting families and large continuum

Jörg Brendle and Vera Fischer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let κ < λ be regular uncountable cardinals. Using a finite support iteration (in fact a matrix iteration) of ccc posets we obtain the consistency of 𝔟=𝔞=κ < 𝔰=λ. If μ is a measurable cardinal and μ < κ <λ, then using similar techniques we obtain the consistency of 𝔟=κ < 𝔞=𝔰=λ.

Article information

J. Symbolic Logic, Volume 76, Issue 1 (2011), 198-208.

First available in Project Euclid: 4 January 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Brendle, Jörg; Fischer, Vera. Mad families, splitting families and large continuum. J. Symbolic Logic 76 (2011), no. 1, 198--208. doi:10.2178/jsl/1294170995.

Export citation